Показати простий запис статті
dc.contributor.author |
Grillet, P.A. |
|
dc.date.accessioned |
2019-06-18T17:31:43Z |
|
dc.date.available |
2019-06-18T17:31:43Z |
|
dc.date.issued |
2004 |
|
dc.identifier.citation |
Partial resolutions in monoid cohomology / P.A. Grillet // Algebra and Discrete Mathematics. — 2004. — Vol. 3, № 4. — С. 12–31. — Бібліогр.: 9 назв. — англ. |
uk_UA |
dc.identifier.issn |
1726-3255 |
|
dc.identifier.other |
2000 Mathematics Subject Classification: 20M50. |
|
dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/156593 |
|
dc.description.abstract |
Partial resolutions are constructed for the EilenbergMacLane cohomology of monoids, with applications to examples. |
uk_UA |
dc.language.iso |
en |
uk_UA |
dc.publisher |
Інститут прикладної математики і механіки НАН України |
uk_UA |
dc.relation.ispartof |
Algebra and Discrete Mathematics |
|
dc.title |
Partial resolutions in monoid cohomology |
uk_UA |
dc.type |
Article |
uk_UA |
dc.status |
published earlier |
uk_UA |
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті